# SDR HNAA0400055

- Difficulty date: May 19, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 10,036 hours, 44,598 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131900
- Part serial: 3413
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP, AIR TURNBACK FROM 20 MILES OUT, DISPATCH DETERMINED MUST HAVE FOR CVG FLT.  REMOVED AND REPLACED RT, OPS GOOD.
